MAUDE Adverse Event Report: ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-1001
Medical Device Problem Codes Component Incompatible (1108); Defective Device (2588); Component or Accessory Incompatibility (2897); Compatibility Problem (2960)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot number has not been identified for this complaint.(currently identified as unknown) investigation of the event by the manufacturing site is ongoing.
 
Event or Problem Description
Couldn't get the air out of the cervical seal [device defective].No additional ae reported, no pqc reported.[no adverse event].Case narrative: this spontaneous report originating from united states was received from a physician via clinical account specialist (cas) referring to a female patient of unknown age.The patient's medical history, past drugs or allergies, and concomitant medications were not reported.This report concerns 1 patient(s) and 1 device(s).Approximately in february 2024 (reported as sometime last week), the patient underwent insertion with vacuum-induced hemorrhage control system (jada system) (lot # and expiration date were not reported) via vaginal route for an unknown indication.The clinical account specialist (cas) reporting on behalf of the physician.Approximately in february 2024 (reported as sometime last week), the clinical account specialist (cas) reported that the physician put the luer-lock syringe in to deflate the vacuum-induced hemorrhage control system (jada system) and could not get the air out of the cervical seal (device defective).The physician obtained a second vacuum-induced hemorrhage control system (jada system) to use, and it worked just fine.The physician told staff to set the defective vacuum-induced hemorrhage control system (jada system) aside, but they did not.The clinical account specialist (cas) did not have any patient or product information to report and had no further details to provide.The physician only wanted to be contacted by email.The physician was requesting a replacement.No other adverse event (ae)/product quality complaint (pqc) reported (no adverse event).Vacuum-induced hemorrhage control system (jada system) was not broken (i.E., the plastic break apart).It was difficult to connect/lost connection during preparation.More than one vacuum-induced hemorrhage control system (jada system) device was used as the first one did not work.The operator of the device was attending physician.Therapy with vacuum-induced hemorrhage control system (jada system) was withdrawn.The outcome of events was unknown.Upon internal review, the event device defective was considered to be medically significant.When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.Medical device reporting criteria: malfunction.
 
Event or Problem Description
Couldn't get the air out of the cervical seal [device defective], no additional ae reported, no pqc reported.[no adverse event].Case narrative: this spontaneous report originating from united states was received from a physician via clinical account specialist (cas) referring to a female patient of unknown age.The patient's medical history, past drugs or allergies, and concomitant medications were not reported.This report concerns 1 patient(s) and 1 device(s).Approximately in (b)(6) 2024 (reported as sometime last week), the patient underwent insertion with vacuum-induced hemorrhage control system (jada system) (lot # and expiration date were not reported) via vaginal route for an unknown indication.Approximately in (b)(6) 2024 (reported as sometime last week), the physician put the luer-lock syringe in to deflate the vacuum-induced hemorrhage control system (jada system) and could not get the air out of the cervical seal (device defective).The physician obtained a second vacuum-induced hemorrhage control system (jada system) to use, and it worked just fine.The physician told staff to set the defective vacuum-induced hemorrhage control system (jada system) aside, but they did not.The clinical account specialist (cas) did not have any patient or product information to report and had no further details to provide.The physician only wanted to be contacted by email.The physician was requesting a replacement.No other adverse event (ae)/product quality complaint (pqc) reported (no adverse event).Vacuum-induced hemorrhage control system (jada system) was not broken (i.E., the plastic breaks apart).It was difficult to connect/lost connection during preparation.Therapy with vacuum-induced hemorrhage control system (jada system) was withdrawn.The outcome of events was unknown.Upon internal review, the event device defective was considered to be medically significant.When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.Medical device reporting criteria: malfunction.Follow-up information has been received from quality investigation team on 21-mar-2024.This is a final report.Manufacturing statement: no complaint sample or device lot number are available for evaluation; therefore, an unknown investigation was performed.The device is assembled per specifications where in-process and final inspections are conducted by trained personnel.No outcome from the investigation could be determined since no complaint sample or lot identification has been provided.If the complaint sample or lot number become available, this complaint would be re-opened, and additional investigation may be performed.When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.
 
Additional Manufacturer Narrative
No complaint sample or device lot number are available for evaluation; therefore an unknown investigation was performed.The device is assembled per specifications where in-process and final inspections are conducted by trained personnel.No outcome from the investigation could be determined since no complaint sample or lot identification has been provided.If the complaint sample or lot number become available, this complaint will be re-opened and additional investigation may be performed.

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer (Section G)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer Contact
tara brolly
30 hudson street
jersey city, NJ 07302
MDR Report Key18845946
Report Number3002806821-2024-00017
Device Sequence Number15541676
Product Code OQY
UDI-Device Identifier00850017882003
UDI-Public00850017882003
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJADA-1001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/06/2024
Supplement Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale